Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Unprotected sex during fertile days, abdominal pain, dizziness, back pain. Taken birth control. Pregnancy possible?

hello, My last period was on aug 19 lasted for 5 days on a 28 day scale. i had unprotected sex on the 31(1st day of fertile window) the 3rd and 5th( ovulation ). i took a 2 dose next choice pill,one on 7th one on having lower abdominal pain , dizziness ,lower back pain , mild headaches, and tiredness. cani be pregnant?
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM I am Dr Das
First of all you have taken the pill at wrong time. It should be taken within 72 hrs of first unprotected intercourse. So, there is increased chance of pregnancy inches cycle. And from your history , i assume that you already missed your period.
So, first go for a pregnancy kit test using urine. It will confirm if you have pregnancy. Then next action will be taken accordingly.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor